Soient
Dans la suite, on suppose que X contient une copie de
Soit E le sous espace fermé de
Les deux premiers résultats sont connus pour
Let
We now assume that X contains a copy of
Let E be the closed subspace of
The first two results are known for
@article{CRMATH_2014__352_1_43_0, author = {Daher, Mohammad}, title = {Une remarque sur les sous-espaces compl\'ement\'es de $ {\mathit{VB}}^{p}(\mu ,X)$}, journal = {Comptes Rendus. Math\'ematique}, pages = {43--49}, publisher = {Elsevier}, volume = {352}, number = {1}, year = {2014}, doi = {10.1016/j.crma.2013.10.036}, language = {fr}, url = {https://www.numdam.org/articles/10.1016/j.crma.2013.10.036/} }
TY - JOUR AU - Daher, Mohammad TI - Une remarque sur les sous-espaces complémentés de $ {\mathit{VB}}^{p}(\mu ,X)$ JO - Comptes Rendus. Mathématique PY - 2014 SP - 43 EP - 49 VL - 352 IS - 1 PB - Elsevier UR - https://www.numdam.org/articles/10.1016/j.crma.2013.10.036/ DO - 10.1016/j.crma.2013.10.036 LA - fr ID - CRMATH_2014__352_1_43_0 ER -
%0 Journal Article %A Daher, Mohammad %T Une remarque sur les sous-espaces complémentés de $ {\mathit{VB}}^{p}(\mu ,X)$ %J Comptes Rendus. Mathématique %D 2014 %P 43-49 %V 352 %N 1 %I Elsevier %U https://www.numdam.org/articles/10.1016/j.crma.2013.10.036/ %R 10.1016/j.crma.2013.10.036 %G fr %F CRMATH_2014__352_1_43_0
Daher, Mohammad. Une remarque sur les sous-espaces complémentés de $ {\mathit{VB}}^{p}(\mu ,X)$. Comptes Rendus. Mathématique, Tome 352 (2014) no. 1, pp. 43-49. doi : 10.1016/j.crma.2013.10.036. https://www.numdam.org/articles/10.1016/j.crma.2013.10.036/
[1]
[2] Complemented copies of
[3] Vector Measures, Math. Surv. Monogr., vol. 15, Amer. Math. Soc., 1977
[4] Sur le théorème de Lebesgue–Nikodym V, Canad. J. Math., Volume 3 (1951), pp. 129-139
[5] Vector Measures, Pergamon, New York, 1967
[6] The problem of complementability for some spaces of vector measures of bounded variation with values in Banach spaces containing copies of
[7] Remarks on the complementability of spaces of Bochner integrable functions in space of vector measures, Comment. Math. Univ. Carolin., Volume 37 (1996), pp. 217-228
[8] On complemented copies of
[9] F. Freniche, L. Rodriguez-Piazza, Linear projections from a space of measures onto its Bochner integrable functions subspace, preprint, 1993.
[10] Spaces of compact operators, Math. Ann., Volume 208 (1974), pp. 267-278
[11] Classical Banach Spaces. I–II, Ergebnisse der Mathematik und ihrer Grenzebiete, Springer-Verlag, Berlin, New York, 1979
[12] Real Analysis, Macmillan Publishing Company, New York, 1988
[13] Sur les applications linéaires intégrales des espaces de fonctions continues, Rev. Roumaine Math. Pures Appl., Volume 4 (1959), pp. 391-401
Cité par Sources :